# SDR FDEA201009023272

- Difficulty date: September 2, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N204FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22926
- Aircraft time: 28,633 hours, 19,304 cycles
- Engine: Pwa JT8D17
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545834
- Condition: Bulged
- Location: Bs 1045 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGE STA 1045 STR 26R LAP SEAM.  REMOVED CORRODED STRINGER SECTION FROM BS 1026 TO 1070, STR 26R IAW SRM 51-30-2.  FABRICATED 3 (EA) STRINGER SECTIONS FROM BAC1498-147 7075 T62 DIM 19" AND 4 (EA) SPLICE SECTIONS FROM BAC1498-131 7075 T6 DIM 9" IAW SRM 53-10-3, FIG 1 AND 51-30-5 INSTALLED 3 (EA) STRINGER SECTIONS AND 4 (EA) SPLICE SECTIONS IAW SRM 51-30-2 AND 53-10-3, FIG 1, REV 103.
